Journal Publications

[2022]
1. Deepa Antony, Rupam Barman. p-Adic quotient sets: Cubic forms (In Press). Archiv der Mathematik.

2. Ajit Singh, Rupam Barman. Proof of some conjectural congruences of da Silva and Sellers (In Press). Bulletin of Australian Math. Soc..

3. Anwita Bhowmik, Rupam Barman. On a Paley-type graph on Z_n (In Press). Graphs and Combinatorics.

4. Dibakar Saha, Debasish Pattanayak, and Partha Sarathi Mandal. Surveillance of Uneven Surface With Self-Organizing Unmanned Aerial Vehicles. IEEE Transactions on Mobile Computing. 21(4):1449-1462. April.

5. Akash Yadav, Sumit Mishra, Ashok Singh Sairam. A multi-objective worker selection scheme in crowdsourced platforms using NSGA-II. Expert Systems with Applications, Elseiver. 116991. April.

6. Debasish Pattanayak, Kaushik Mondal, Partha Sarathi Mandal, Stefan Schmid. Area Convergence of Monoculus Robots With Additional Capabilities. The Computer Journal. 65(5):1306-1319. May.

7. Debashish Sharma, Bhaba Kumar Sarma. Extremal inverse eigenvalue problem for irreducible acyclic matrices. Applied Mathematics in Science and Engineering. 30(1):192-209. February.




Conference Publications

[2022]
Current year publications will be updated soon !

Contact Us | IITG Home | IITG Email | Telephone Directory | IITG Intranet
© 2022 Department of Mathematics, Indian Institute of Technology Guwahati. For queries contact mathoff@iitg.ac.in